# SDR HEEA083060

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N5007N
- Make and model: Bell 206L-1
- Aircraft serial: 45184
- Aircraft time: 23,833 hours
- Engine: Allsn 250C30
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Element
- Part number: 03808808
- Part serial: NA
- Condition: Mismanufactured
- Location: Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE OIL FILTER WILL NOT FIT IN THE HOUSING.  THE HOLE WHERE THE O-RING GOES IS TOO SMALL ON ONE END. SCRAPPED.
